# SDR MZZA2009061800077

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 32,722 hours, 12,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA FLOORBEAM BS 986.5 FOUND WITH CORROSION AT RBL 28 SECTION 47.  REPAIR CARRIED OUT PER B737-800 SRM 53-70-51 REPAIR 4 FIG 205 REV 35.
